# SDR SWI2023F00342

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LBL9 INBOARD ANGLE CLIP CRACKED (MARKED)     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED WITH NEW CLIP AT FS 280 LBL 9 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND REO 601R-53-11-171 REV-D DATE 13-FEB-07. COMPLIED WITH SKYCARD 51-900-1003-SKY.
